MathSciNet Relay Station
MathSciNet bibliographic data
MR2749348 (2012b:11134) 11M26
Proskurin, N. V. On the distribution of the zeros of the cubic $L$-function. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 383 (2010), Analiticheskaya Teoriya Chisel i Teoriya Funktsii. 25, 144--147, 207; translation in J. Math. Sci. (N. Y.) 178 (2011), no. 2, 198–200
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement